# SDR UALA2011101005477

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 41,577 hours, 15,676 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LEFT FAIL TEST.  REPLACED BATTERY PER TSM.  DID THE OPS TEST AFTER REPLACEMENT.  OPS TESTED GOOD.
